# SDR SWAA075298

- Difficulty date: October 24, 2007
- Submitted: October 25, 2007
- Operation: Air carrier
- Aircraft: N690SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23783
- Aircraft time: 63,836 hours, 52,025 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: ES54101538
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TUNBACK, ON CLIMBOUT OF LAS NOSE GEAR UNSAFE LIGHT REMAINDED ON AFTER GEAR RETRACTION.  GEAR LIGHT STAYED ON WITH HANDLE IN OFF POSITION.  REMOVED AND REPLACED R374 RELAY PER MM.
